# SDR ABXA20150421050

- Difficulty date: April 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, STRINGER 7L FOUND CRACKED.  DAMAGED STRINGER WAS REPAIRED IAW SRM 53-00-03.  SDR, CRACK 1, 1.5", PART NAME, STRINGER, PN BAC 1498-20-6, SN N/A, FS LOCATION, 676 TO 678, STRINGER LOCATION 7L TO 7L.  ACFT WAS GNDED.
